MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ CHG DRESSING

3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ CHG DRESSING
Model Number 1660R
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Discoloration (2074); Fluid Discharge (2686)
Date of Event 04/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: no sample received for analysis.A quality analysis was completed and there is no indication of a product quality issue resulting in skin irritation or indication of an adverse trend with tegaderm chg dressings related to skin irritation.3m will continue to monitor.The dressing should be changed if the gel pad is saturated, when the dressing becomes loose or soiled, or in cases where there is swelling, visible drainage, or lost visibility.The chg gel pad is not intended to absorb large quantities of blood or drainage.Per the product ifu, instruction for use: do not use tegaderm¿ chg dressing on premature infants or infants younger than 2 months of age.Use of this product on premature infants may result in hypersensitivity reactions or necrosis of the skin.The safety and effectiveness of tegaderm¿ chg dressing has not been evaluated in children under 18 years of age.Do not allow this product to contact ears, eyes, mouth, or mucous membranes.Do not use this product on patients with known hypersensitivity to chlorhexidine gluconate.The use of chlorhexidine has been reported to cause irritations, sensitization, and generalized allergic reactions.If allergic reactions occur, discontinue use immediately, and if severe, contact a physician.Use caution with chlorhexidine gluconate containing preparations.The patient should be observed for the possibility of hypersensitivity reactions.
 
Event or Problem Description
A hospital reported a 1.5cm x 1.5cm burn-like skin lesion, yellowish white tissue, clear margins, medium serous exudate, and peripheral redness on an 8-month-old female patient after use of 1660r tegaderm chg.Symptoms started after five days of wear on the patient's right jugular vein.The chg pad was slighted saturated upon dressing change and the irritation was found under the chg pad.Upon removing the dressing, the pediatric patient was crying.There were no difficulties removing the dressing.Topical treatment while using polyurethane foam with silver, hydrogel, and portable low power laser therapy.Anesthesia was not required for the four treatments of laser therapy.After 48 hours of the initial treatment, topical hydrogel was followed.The patient was discharged with home care and the skin irritation is healed.

Brand Name
3M¿ TEGADERM¿
Common Device Name
3M¿ TEGADERM¿ CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY BROOKINGS
601 22nd ave south
brookings SD 57006
Manufacturer Contact
nadia battah
2510 conway avenue
st. paul, MN 55144
6514612670
MDR Report Key17221150
Report Number2110898-2023-00062
Device Sequence Number17695801
Product Code FRO
UDI-Device Identifier30707387578313
UDI-Public30707387578313
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model Number1660R
Device Catalogue Number1657
Device Lot Number33LM8P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexFemale